×

zbMATH — the first resource for mathematics

Commensurability classes and volumes of hyperbolic 3-manifolds. (English) Zbl 0473.57003

MSC:
57N10 Topology of general \(3\)-manifolds (MSC2010)
22E40 Discrete subgroups of Lie groups
22E50 Representations of Lie and linear algebraic groups over local fields
57M05 Fundamental group, presentations, free differential calculus
53C20 Global Riemannian geometry, including pinching
53A35 Non-Euclidean differential geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R. Baer , The group of motions of a two-dimensional elliptic plane , Compositio Math ., 9 ( 1951 ), pp. 241 - 288 . Numdam | MR 48051 | Zbl 0045.10001 · Zbl 0045.10001
[2] A. Borel , Density and maximality of arithmetic subgroups , J. Reine Angew. Math. , 224 ( 1966 ), pp. 78 - 89 . MR 205999 | Zbl 0158.03105 · Zbl 0158.03105
[3] Z.I. Borevich - I.R. Shafarevich , Number Theory , Academic Press , New York , 1966 . MR 195803 | Zbl 0145.04902 · Zbl 0145.04902
[4] M. Deuring , Algebren, Erg. d. Math. u. i. Grenzgeb. 4 , Springer Verlag , 1935 . MR 228526 | Zbl 0011.19801 | JFM 61.0118.01 · Zbl 0011.19801
[5] M. Eichler , Ueber die Idealtheorie hyperkomplexer Systeme , Math. Z ., 43 ( 1938 ), pp. 481 - 494 . MR 1545733 | Zbl 0018.20201 | JFM 64.0085.01 · Zbl 0018.20201
[6] R. Fricke , Ueber den aritmetischen Charaker der zu den Verzweigungen (2, 3, 7) und (2, 4, 7) gehörenden Dreicksfunctionen , Math. Ann ., 41 ( 1893 ), pp. 443 - 468 . Article | MR 1510754 | JFM 24.0395.01 · JFM 24.0395.01
[7] R. Fricke - F. Klein , Vorlesungen über die Theorie der automorphen Functionen , Band I , B. G. Teubner, Leipzig , 1893 . JFM 28.0334.01 · JFM 28.0334.01
[8] H.J. Godwin , On quartic fields with signature one with small discriminants, Quart . J. Math. Oxford , 8 ( 1957 ), pp. 214 - 222 . MR 97375 | Zbl 0079.05704 · Zbl 0079.05704
[9] H. Helling , Bestimmung der Kommensurabilitätsklasse der Hilbertschen Modulgruppe , Math. Z. , 92 ( 1966 ), pp. 269 - 280 . Article | MR 228437 | Zbl 0143.30601 · Zbl 0143.30601
[10] N. Iwahori - H. Matsumoto , On some Bruhat decompositions and the structure of the Hecke rings of p-adic Chevalley groups , Publ. Math. I.H.E.S. , 25 ( 1965 ), pp. 237 - 280 . Numdam | MR 185016 | Zbl 0228.20015 · Zbl 0228.20015
[11] H. Jacquet - R. Langlands , Automorphic forms on GL(2) , Lecture Notes in Mathematics 114 , Springer-Verlag 1970 . MR 401654 | Zbl 0236.12010 · Zbl 0236.12010
[12] K. Takeuchi , Commensurability classes of arithmetic triangle groups , J. Fac. Sci. Univ. Tokyo , 24 ( 1977 ), pp. 201 - 212 . MR 463116 | Zbl 0365.20055 · Zbl 0365.20055
[13] G.A. Margoulis , Discrete groups of isometries of manifolds of nonpositive curvature, Proc. Int. Congress Math . 1974 , Vancouver , Vol. 2 , pp. 21 - 34 . · Zbl 0336.57037
[14] J. Mayer , Die absolut-kleinsten Diskriminanten der biquadratischen Zahlkörper , Sitzungsber. Akad. Wiss. Wien (IIA), 138 ( 1929 ), pp. 733 - 742 . JFM 55.0104.05 · JFM 55.0104.05
[15] A.M. Odlyzko , Some analytic estimates of class numbers and discriminants , Invent. Math. , 29 ( 1975 ), pp. 275 - 286 . MR 376613 | Zbl 0306.12005 · Zbl 0306.12005
[16] T. Ono , On algebraic groups and discontinuous subgroups , Nagoya Math. J ., 27 ( 1966 ), pp. 297 - 322 . Article | MR 199193 | Zbl 0166.29802 · Zbl 0166.29802
[17] M.S. Raghunathan , Discrete subgroups of Lie groups, Erg. d. Math. u. i. Grenzgeb ., 68 , Springer Verlag , 1972 . MR 507234 | Zbl 0254.22005 · Zbl 0254.22005
[18] J. Rohlfs , Ueber maximale arithmetisch definierte Gruppen , Math. Ann. , 234 ( 1978 ), pp. 239 - 252 . MR 498975 | Zbl 0384.20038 · Zbl 0384.20038
[19] J. Rohlfs , Die maximalen arithmetisch definierten Untergruppen zerfallender einfacher Gruppen , preprint. MR 553253 · Zbl 0426.20030
[20] J-P. Serre , Cohomologie des groupes discrets, in Prospects in Math., Annals Math. Studies , 70 , Princeton U. Press 1970 , pp. 77 - 168 . MR 385006 | Zbl 0235.22020 · Zbl 0235.22020
[21] J-P. Serre , Arbres, amalgames, SL2 , Astérisque , 46 ( 1977 ), Soc. Math. France . MR 476875 | Zbl 0369.20013 · Zbl 0369.20013
[22] H. Shimizu , On zeta functions of quaternion algebras , Ann. of Math ., ( 2 ) 81 ( 1965 ), pp. 166 - 193 . MR 171771 | Zbl 0201.37903 · Zbl 0201.37903
[23] C.L. Siegel , The volume of the fundamental domain for some infinite groups , Trans. A.M.S ., 39 ( 1936 ), pp. 209 - 218 . MR 1501843 | Zbl 0013.24901 | JFM 62.0137.01 · Zbl 0013.24901
[24] W. Thurston , The geometry and topology of 3-manifolds, mimeographed Notes , Princeton University .
[25] J. Tits , Travaux de Margulis sur les sous-groupes discrets de groupes de Lie , Sém. Bourbaki , Exp. 482, Février 1976 , Springer L.N. , 567 , pp. 174 - 190 . Numdam | MR 492073 | Zbl 0346.22011 · Zbl 0346.22011
[26] H.C. Wang , On a maximality property of discrete subgroups with fundamental domain of finite measure, Amer . J. Math. , 89 ( 1967 ), pp. 124 - 132 . MR 207895 | Zbl 0152.01002 · Zbl 0152.01002
[27] H.C. Wang , Topics on totally discontinuous groups, in Symmetric spaces , W. Boothby ed., M. Dekker 1972 , pp. 460 - 487 . MR 414787 | Zbl 0232.22018 · Zbl 0232.22018
[28] A. Weil , Basic Number Theory, Grund. Math. Wiss. , 144 , Springer-Verlag 1967 . MR 234930 | Zbl 0176.33601 · Zbl 0176.33601
[29] A. Weil , Adeles and algebraic groups , Notes by M. Demazure and T. Ono, The Institute for Advanced Study , 1961 . MR 670072
[30] B. Weisfeiler , On abstract monomorphisms of k-forms of PGL(2) , J. Algebra , 57 ( 1979 ), pp. 522 - 543 . MR 533812 | Zbl 0406.20035 · Zbl 0406.20035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.